@article{(Open Science Index):https://publications.waset.org/pdf/10724,
	  title     = {A Note on Toeplitz Matrices},
	  author    = {Hsuan-Chu Li},
	  country	= {},
	  institution	= {},
	  abstract     = {In this note, we demonstrate explicit LU
factorizations of Toeplitz matrices for some small sizes. Furthermore,
we obtain the inverse of referred Toeplitz matrices by appling the
above-mentioned results.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {4},
	  number    = {2},
	  year      = {2010},
	  pages     = {242 - 245},
	  ee        = {https://publications.waset.org/pdf/10724},
	  url   	= {https://publications.waset.org/vol/38},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 38, 2010},
	}